How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55489
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

Dear Doctor, I hope you are well. I basically noticed

Customer Question

Dear Doctor,
I hope you are well.
I basically noticed that the skin and muscles on my hands are becoming very thin that the skin is becoming very transparent where I can not s. flesh. I have noticed this over a few weeks and thinking maybe me talking multi tablets it will help but it hasn't and my flesh is becoming transparent. I ever so worried to what do I need to do and would be so happy if you could advise me on this. I can also send you a snap shot if you like where you could see a bigger picture.
My email is *****@******.*** and would prefer if you could contact me on that.
Thanks for your advise doctor.
Ps, just so you know last year I had swallowed a a cup from the lid of liquid of toliet bleach as I was stressed from home accidently. I have not been given any treatment from here or my gp so I do not know what to do as my gran was ill on the night of the incident where I flew to india in emergency but didn't get no foreign treatment on this. I hope you could help. I just had a ultrasound done there where doctor said I was ok when he did the ultrasound on my rib cage.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

You might want to get your thyroid tested

thin skin can be a sign of thyroid malfunction
Customer: replied 2 years ago.

Great, thank you for your response Dr. Phil. However, I do have an underactive thyroid and have had this for about 5 years now. Is there any other advise you could give me? As I explained my skin and fresh thinning and what I should do

Expert:  Dr. Phil, MD replied 2 years ago.
Make sure your thyroid is controlled. Is it?
Customer: replied 2 years ago.

Yes it is

Expert:  Dr. Phil, MD replied 2 years ago.
What was your tsh?
Customer: replied 2 years ago.

I will be able to find this out later next week.

Expert:  Dr. Phil, MD replied 2 years ago.
Ok let me know